Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 63, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jul 7, 2015, 3:22 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2015, 3:22 AM CDT (08:22 UTC)
- Expired
- Jul 7, 2015, 7:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
765 WHUS73 KMKX 070822 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 322 AM CDT TUE JUL 7 2015 ...GUSTY NORTH WINDS WILL BUILD HIGH WAVES... .A TIGHT PRESSURE GRADIENT BETWEEN A DEPARTING TROUGH OF LOW PRESSURE AND HIGH PRESSURE OVER THE PLAINS WILL RESULT IN GUSTY NORTH WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THE LONG FETCH WILL BUILD HIGH WAVES...ESPECIALLY FROM PORT WASHINGTON SOUTH. WINDS WILL BEGIN SUBSIDE TO THE NORTH OF MILWAUKEE LATER THIS MORNING...AND OVER THE REST OF THE AREA THROUGH THE AFTERNOON. WAVES WILL BE SLOWER TO SUBSIDE UNTIL EARLY THIS EVENING. LMZ643-071500- /O.NEW.KMKX.SC.Y.0063.150707T0822Z-150707T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- 322 AM CDT TUE JUL 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY THIS MORNING...LOWERING TO 10 TO 15 KNOTS BY EARLY THIS AFTERNOON. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-071630- /O.NEW.KMKX.SC.Y.0063.150707T0822Z-150708T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 322 AM CDT TUE JUL 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THIS MORNING...VEERING NORTHEAST THIS AFTERNOON. WINDS LOWERING TO 10 TO 15 KNOTS LATE THIS AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET BY LATE MORNING...SUBSIDING TO 2 TO 4 FEET BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
2 follow-up statements
773 WHUS73 KMKX 071404 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 904 AM CDT TUE JUL 7 2015 ...GUSTY NORTH WINDS WILL BUILD HIGH WAVES... .A TIGHT PRESSURE GRADIENT BETWEEN A DEPARTING TROUGH OF LOW PRESSURE AND HIGH PRESSURE OVER THE PLAINS WILL RESULT IN GUSTY NORTH WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THE LONG FETCH WILL BUILD HIGH WAVES...ESPECIALLY FROM PORT WASHINGTON SOUTH. WINDS WILL BEGIN TO SUBSIDE TO THE NORTH OF MILWAUKEE LATER THIS MORNING...AND OVER THE REST OF THE AREA THROUGH THE AFTERNOON. WAVES WILL BE SLOWER TO SUBSIDE UNTIL EARLY THIS EVENING. LMZ643-071515- /O.CON.KMKX.SC.Y.0063.000000T0000Z-150707T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- 904 AM CDT TUE JUL 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY THIS MORNING...LOWERING TO 10 TO 15 KNOTS BY EARLY THIS AFTERNOON. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-072215- /O.CON.KMKX.SC.Y.0063.000000T0000Z-150708T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 904 AM CDT TUE JUL 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THIS MORNING...VEERING NORTHEAST THIS AFTERNOON. WINDS LOWERING TO 10 TO 15 KNOTS LATE THIS AFTERNOON. * WAVES: BUILDING TO 3 TO 6 FEET BY LATE MORNING...SUBSIDING TO 2 TO 4 FEET BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JTS WWW.WEATHER.GOV/MKX
670 WHUS73 KMKX 072002 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 PM CDT TUE JUL 7 2015 ...GUSTY WINDS AND HIGHER WAVES EASING THIS EVENING... .GUSTY NORTHEAST WINDS WILL EASE LATE THIS AFTERNOON AND INTO THE EVENING AS HIGH PRESSURE APPROACHES. WAVES WILL SUBSIDE IN RESPONSE TO THE LIGHTER WINDS...WITH WINDS/WAVES FALLING BELOW SMALL CRAFT ADVISORY CRITERIA BY EARLY EVENING. LMZ644>646-080000- /O.CON.KMKX.SC.Y.0063.000000T0000Z-150708T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 302 PM CDT TUE JUL 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTHEAST AT 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS THOUGH LATE AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 6, 8:39 PM CDT, 6 hours 43 minutes earlier.
Area forecast discussion, Jul 6, 8:39 PM CDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 839 PM CDT MON JUL 6 2015 .UPDATE... SHOWERS HAVE BEEN EXPANDING OVER THE LAST HOUR OR SO AS THE COLD FRONT PUSHES IN. THE FRONT HAS REACHED THE WISCONSIN DELLS AT 8 PM THIS EVENING...AND WILL ARRIVE IN MADISON BY 10 PM AND MILWAUKEE ABOUT 1 AM. NONE OF THIS STUFF HAS HAD LIGHTNING AT THIS POINT...BUT IT CAN/T BE RULED OUT AS WE STILL HAVE ENOUGH CAPE OUT THERE TO SUPPORT IT IF IT CAN GET ORGANIZED. HOWEVER...MID LEVEL LAPSE RATES ARE NIL AND THE DEEP LAYER SHEAR IS VERY POOR. THE BEST SUPPORT IS ALL IN THE LOWER LEVELS WHERE THE 0-1KM SHEAR IS DECENT. THE LOW LEVELS ARE SATURATED AND LEADING TO SOME LOW LCL HEIGHTS. WE/RE GETTING SOME SCARY LOOKING CLOUDS AND ONE DID RESULT IN A CITIZEN REPORT OF A FUNNEL EARLIER THIS EVENING UP IN COLUMBIA COUNTY. A SPOTTER PIC CAME IN AND CONFIRMED IT WAS JUST A SATURATING UPDRAFT. THE HRRR AND RADAR TRENDS SUGGEST THE RAIN SHOULD BE OUT OF MADISON BY 10 PM AND MILWAUKEE BY 3-4AM TONIGHT. WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES...WOULD EXPECT THESE SHOWERS TO DUMP SOME QUICK HEAVY RAIN. AS STATED IN AN SPS EARLIER...THERE IS AN AREA OF SMOKE POOLING IN THE WAKE OF THE COLD FRONT AND IS LIKELY MAKING IT TO THE GROUND IN THE POST FRONTAL SUBSIDENCE. A PARTICULATE FORECAST MODEL SUGGESTS THIS WILL CLEAR OUT AROUND A FEW HOURS AFTER SUNRISE. && .AVIATION/06Z TAFS/... LOOK FOR MVFR AND IFR CONDITIONS DEVELOPING FOR A TIME TONIGHT...ESPECIALLY ACROSS THE SOUTHEAST TAF SITES...IN THE WAKE OF THE COLD FRONT. THE COLD FRONT WILL MOVE THROUGH KMSN BY 03Z THIS EVENING AND KMKE/KUES/KENW BY 06-07Z TUE. THE COOL NORTHERLY WINDS BEHIND THE FRONT WILL COMBINE WITH THE ABUNDANT MOISTURE IN THE AREA TO BRING THESE LOWER OPERATING CONDITIONS. CIGS WILL LIFT BY OR SHORTLY AFTER 12Z TUE MORNING. THEN LOOK FOR VFR CONDITIONS THROUGH THE REMAINDER OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 320 PM CDT MON JUL 6 2015/ REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM SURFACE LOW VCNTY CNTRL WI WITH VERY MOIST AIRMASS ACROSS THE CWA. MOIST ADVECTION AND LEAD SHORTWAVE DEVELOPED NUMEROUS SHRA AND A FEW TSRA. CLOUD COVER HAS BEEN PLENTIFUL AND HAS SEVERELY REDUCED GENERATING THE NECESSARY CAPE FOR SVR TSRA. PRIMARY SHORTWAVE AND LOW LEVEL FRONTAL CONVERGENCE STILL LIES UPSTREAM AND ANY HEATING COULD STILL GENERATE A STRONGER STORM OR TWO. TRENDS IN VSBL IMAGERY SHOWS WIDESPREAD CLOUD COVER AND EXPECT THE NEXT ROUND WITH THE UPPER WAVE AND FRONT TO REMAIN BLO SVR LEVELS. DUE TO THE COPIOUS MOISTURE IN PLACE THERE MAY BE SOME BRIEF DOWNPOURS. PRECIP CHANCES WILL WIND DOWN LATER IN THE NIGHT WITH FROPA EXPECTED AROUND MIDNIGHT...SO TRIMMED BACKS FROM NW TO SE AS THE NIGHT PROGRESSES. NORTH WINDS WILL START THE COOLING/DRYING TREND IN THE WAKE OF THE FRONT. TUESDAY - CONFIDENCE...MEDIUM COOLER AND DRIER AIRMASS DOMINATES IN THE WAKE OF DEPARTED COLD FRONT. LOW LEVEL THERMAL TROUGH WILL BE IN PLACE. ANY LINGERING MORNING STRATUS SHOULD MIX OUT A BIT INTO MORE OF A CU FIELD. 925 TEMPS IN THE 12-14C RANGE WILL YIELD HIGHS IN THE 60S IN THE EAST WITH ADDED COOLING FROM NE WINDS AND LOWER 70S AT MORE INLAND LOCALES. TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM. ZONAL FLOW AND NEARBY HIGH PRESSURE WILL RESULT IN QUIET AND COOLER CONDITIONS CONTINUING THROUGH WEDNESDAY. FRONTAL BOUNDARY WILL BE SITUATED TO THE SOUTH ACROSS CENTRAL MS VALLEY REGION. WEAK PIECES OF SHORT WAVE ENERGY GETTING EJECTED E-NE FROM THE SOUTHWEST WILL BE TRAVELING ALONG THIS BOUNDARY WED AND THU. ONE OF THESE PIECES MAY CLIP SRN WI LATE WED/WED NGT. FOR NOW FARTHER NORTH NAM SOLUTION REMAINS OUTLIER BUT HI RES ECMWF ALSO TRENDING NORTH WITH MID-LEVEL WAVE...MORE ACROSS NRN IL. COLUMN INITIALLY QUITE DRY. GFS MUCH WEAKER AND DRIER SO FOR NOW...WL KEEP LOW CHANCE POPS FOR -SHRA GOING ACROSS SRN CWA. SUNSHINE ON WED AND FILTERED SUN ON THU SHOULD RESULT IN PLEASANT DAYTIME TEMPS BUT REMAINING BELOW NORMAL FOR THIS PERIOD OF JULY...COOLER BY THE LAKE. THURSDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE - MEDIUM. CONFIDENCE IS INCREASING DURING THE FIRST PART OF THE EXTENDED PERIOD THAT THE FRONTAL BOUNDARY DRAPED ACROSS IA/MO/CENTRAL IL AREA WILL BEGIN MOVING NORTH. NORTHWARD MOVEMENT DUE TO UPSTREAM AMPLIFYING LONG WAVE TROFING OVER WESTERN CONUS AND ZONAL FLOW OVER GTLAKES/MIDWEST BACKING TO MORE W TO SW STEERING FLOW. HOWEVER SHORT WAVES AND RESULTANT MESOSCALE CONVECTIVE SYSTEMS FORMING ALONG THE FRONT WOULD HAVE AN EFFECT ON HOW SPEED AND TIMING OF THE NORTHWARD SHIFT. STRONGEST LOW LEVEL WINDS AND THETA-E TRANSPORT INTO UPPER MIDWEST LOOKS TO OCCUR DURING THE FRIDAY NIGHT INTO SATURDAY NIGHT TIME FRAME. LLJ PIVOTS OFF TO THE EAST FOR THE START OF THE FOLLOWING WEEK. HENCE HIGHEST POPS EXPECTED DURING THIS PERIOD WITH LINGERING CHANCES ON MONDAY AS LOW PRESSURE TROF SWINGS THRU WRN GTLAKES. TEMPS WL START OUT BELOW SEASONAL NORMAL BUT SHOULD WARM TO NEAR OR ABOVE NORMAL AS WARM FRONT APPROACHES...PENDING CLOUDS AND PRECIP. AVIATION/00Z TAFS/...PRIMARY SHORTWAVE/SURFACE LOW/FRONTAL BOUNDARY ALL STILL UPSTREAM SO SHRA/FEW TSRA STILL EXPECTED INTO THE EVENING HOURS. PLENTY OF CLOUD COVER HAS INHIBITED THE OTHERWISE SIZABLE BUILDUP OF INSTABILITY. UPSTREAM STRATUS IS A CONCERN WITH LLVL RH GETTING A BIT MOIST AS THE NIGHT WEARS ON WILL PROBABLY GO WITH A TREND TOWARDS THE NAM MOS/GFS MOS/SREF CIG HGT PROBS ARE SUGGESTING. FRONT COMES THROUGH AROUND MIDNIGHT WITH THERMAL TROUGH TAKING HOLD WITH 850 CAA INTO TUESDAY. THIS SHOULD RESULT IN CU DEVELOPMENT FROM WHATEVER LINGERING STRATUS THERE IS TUESDAY MORNING. MARINE...WITH SURFACE LOW DRAWING CLOSER THE TIGHTER PRESSURE GRADIENT IS EXPECTED TO GRADUALLY SLACKEN A BIT WITH TIME. SO DECIDED TO WITH COLLAB FROM KLOT TO EXPIRE THE SMALL CRAFT AT 00Z VERSUS THE ORIGINAL 03Z EXPIRATION. SMALL CRAFT CONDITIONS MAY BE MET ON TUESDAY THOUGH WILL NOT ISSUE AT THIS TIME TO AVOID A DOUBLE HEADLINE. BEACHES...SOUTH TO SOUTHEAST WINDS AND POSSIBLY A FEW 4 FOOT WAVES WILL MAINTAIN A HIGH SWIM RISK TO LAKE MICHIGAN IN SHEBOYGAN AND OZAUKEE COUNTIES THROUGH EARLY EVENING WITH A MODERATE RISK TO THE SOUTH. HOWEVER THERE IS A GRADUAL DIMINISHING TREND NOTED SO THE BEACH HAZARDS STATEMENT HAS BEEN ADJUSTED BACK TO 00Z FROM THE ORIGINALLY SCHEDULED EXPIRATION OF 03Z. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...DAVIS TONIGHT/TUESDAY AND AVIATION/MARINE...COLLAR TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, Jul 6, 9:47 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 947 PM CDT MON JUL 6 2015 WIZ046-047-051-052-056>060-062>072-080300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 947 PM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE OVERNIGHT...EAST OF MADISON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH MONDAY AS SEVERAL WEAK AREAS OF LOW PRESSURE MOVE ALONG A FRONTAL BOUNDARY WHICH WILL BE MOVING SLOWLY NORTHWARD FROM THE CENTRAL MISSISSIPPI VALLEY REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-080300- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 947 PM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT AREAS OF FOG WILL CONTINUE OVER THE NEAR SHORE WATERS THROUGH LATE TONIGHT. THE VISIBILITY COULD DROP DOWN TO BELOW 1 MILE AT TIMES. LOOK FOR ISOLATED THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY BREEZY NORTH WINDS ARE EXPECTED ON TUESDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH MONDAY AS SEVERAL WEAK LOW PRESSURE SYSTEMS MOVE ALONG A FRONTAL BOUNDARY WHICH WILL BE MOVING SLOWLY NORTHWARD FROM THE CENTRAL MISSISSIPPI VALLEY REGION. WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 6, 10:37 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1037 PM CDT MON JUL 6 2015 WIZ057>059-063>065-070430- JEFFERSON-WAUKESHA-COLUMBIA-WASHINGTON-DODGE-DANE- 1037 PM CDT MON JUL 6 2015 ...A LARGE AREA OF SHOWERS WILL AFFECT SOUTHWESTERN WASHINGTON...SOUTHEASTERN COLUMBIA...NORTHERN JEFFERSON...DODGE...NORTHEASTERN DANE AND NORTHWESTERN WAUKESHA COUNTIES... AT 1033 PM CDT...A LARGE AREA OF RAIN WAS MOVING NORTHEAST OUT OF EASTERN DANE COUNTY AND INTO NORTHERN JEFFERSON AND SOUTHERN DODGE COUNTIES LATE THIS EVENING...MOVING NORTHEAST AT 25 MPH. IT APPEARS THESE SHOWERS PRODUCED A WET MICROBURST IN THE MIDDLETON AREA THAT SNAPPED A LARGE TREE. THERE CONTINUES TO BE A THREAT FOR AN ISOLATED WET MICROBURST THAT COULD CAUSE SOME MINOR DAMAGE. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS SHOWER. LOCATIONS IMPACTED INCLUDE... SUN PRAIRIE...WATERTOWN...HARTFORD...LAKE MILLS...MAYVILLE... SLINGER...COLUMBUS...MARSHALL...HORICON...WATERLOO...JUNEAU... OKAUCHEE LAKE...OCONOMOWOC...JOHNSON CREEK...DEERFIELD...CAMBRIDGE... THERESA...HUSTISFORD...IRON RIDGE AND LAC LA BELLE. LAT...LON 4296 8905 4322 8926 4359 8850 4321 8820 TIME...MOT...LOC 0333Z 241DEG 23KT 4313 8904 DAVIS
Local storm report, Jul 6, 10:59 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM DOWNBURST MIDDLETON 43.10N 89.51W
07/06/2015 DANE WI LAW ENFORCEMENT
TREE 2 FEET IN DIAMETER SNAPPED. 4 SAPLINGS KNOCKED OVER.
OCCURED IN 1 BLOCK AREA. APPEARS TO BE A LOCALIZED WET
MICROBURST FROM A NON-THUNDERSTORM SHOWER COMPLEX. TIME
ESTIMATED OFF OF RADAR.
&&
SDAVISSpecial weather statement, Jul 6, 11:45 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1145 PM CDT MON JUL 6 2015 WIZ046-047-051-052-056>060-062>072-070800- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1145 PM CDT MON JUL 6 2015 ...LOOK FOR AREAS OF SMOKE BEHIND COLD FRONT TONIGHT... SATELLITE IMAGERY...WEATHER OBSERVATIONS AND SPOTTER REPORTS ACROSS MINNESOTA AND NORTHWEST WISCONSIN INDICATE THERE IS AN AREA OF SMOKE COLLECTING IN THE WAKE OF AN APPROACHING COLD FRONT. THAT FRONT IS PUSHING THROUGH SOUTHEAST WISCONSIN LATE THIS EVENING. A FEW HOURS AFTER THE FRONT PASSES BY VISIBILITIES MAY DROP TO ABOUT 2 MILES AND YOU MAY EVEN SMELL THE ODOR OF SMOKE. THIS SMOKE CONTINUES TO BE CAUSED BY CANADIAN WILDFIRES AND ITS HEADED SOUTH DUE TO THE NORTHERLY WINDS BEHIND THE FRONT. THE SMOKE SHOULD CLEAR OUT SHORTLY AFTER SUNRISE TUESDAY...SO THOSE WITH A RESPIRATORY CONDITION THAT MAY BE AGGRAVATED BY THE SMOKE SHOULD BE PREPARED TO SEEK AN INDOOR LOCATION. DAVIS
Special weather statement, Jul 7, 12:03 AM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1203 AM CDT TUE JUL 7 2015
WIZ059-060-065-066-070600-
MILWAUKEE-OZAUKEE-WAUKESHA-WASHINGTON-
1203 AM CDT TUE JUL 7 2015
...AN AREA OF SHOWERS WILL AFFECT WASHINGTON...OZAUKEE...MILWAUKEE
AND EASTERN WAUKESHA COUNTIES...
AT 1201 AM CDT...AN AREA OF SHOWERS WAS NEAR MENOMONEE
FALLS MOVING NORTHEAST AT 25 MPH.
BRIEF... ISOLATED WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE WITH
THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...
BROOKFIELD...GREENFIELD...MENOMONEE FALLS...OAK CREEK...WEST BEND...
MUSKEGO...MEQUON...SOUTH MILWAUKEE...CUDAHY...HARTFORD...WHITEFISH
BAY...GREENDALE...PEWAUKEE...BROWN DEER AND GRAFTON.
LAT...LON 4346 8780 4338 8787 4326 8791 4318 8788
4312 8790 4302 8790 4296 8785 4285 8784
4285 8827 4354 8839 4353 8780
TIME...MOT...LOC 0501Z 237DEG 23KT 4321 8816
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:37 PM CDT | Special Weather Statement | MKX | Dodge | 53 min |
| Jul 7, 12:03 AM CDT | Special Weather Statement | MKX | Milwaukee, Ozaukee, Washington | 57 min |
| Jul 7, 4:08 AM CDT | Beach Hazards Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine | 15 hr |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.